# SDR 01FDEA00159

- Difficulty date: February 23, 2001
- Submitted: March 19, 2001
- Operation: Air carrier
- Aircraft: N233FE
- Make and model: Boeing 727247
- Aircraft serial: 21327
- Aircraft time: 60,668 hours, 41,427 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSP, NR3 LEAD EDGE FLAP, OTBD GUIDE, WING LEAD EDGE CUTOUT WAS FOUND CRACKED.  **  S/D  **  STOP DRILL CRACK. FAB & INSTALL PER IAW BAC 727 SRM 57-30-4.
